Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The boundary values of analytic functions. II


Author: Joseph L. Doob
Journal: Trans. Amer. Math. Soc. 35 (1933), 418-451
MSC: Primary 30D40
MathSciNet review: 1501694
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D40

Retrieve articles in all journals with MSC: 30D40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501694-2
PII: S 0002-9947(1933)1501694-2
Article copyright: © Copyright 1933 American Mathematical Society